MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TRI-LOBE BALLOON CATHETER (MODIFIED); CATHETER, PERCUTANEOUS

W.L. GORE & ASSOCIATES AORTIC TRI-LOBE BALLOON CATHETER (MODIFIED); CATHETER, PERCUTANEOUS
Catalog Number BCL2645
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: alprazolam, simvastatin, advair, metoprolol tartrate, and hydrochlorothiazide.
 
Event or Problem Description
On (b)(6) 2019, the patient was implanted with conformable gore® tag® thoracic stent graft with active control systems (tgmr373715/20930111) while utilizing a gore® tri-lobe balloon catheter (bcl2645/18292403).It was reported the patients descending thoracic aorta ruptured when ballooned at the distal device.We extended the ruptured area with another 37x15 device.All subsequent aorta grams showed no leak, however, patient¿s pressure is still being actively managed.The patient tolerated the procedure.

Brand Name
AORTIC TRI-LOBE BALLOON CATHETER (MODIFIED)
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9331903
Report Number3007284313-2019-00348
Device Sequence Number1927701
Product Code DQY
UDI-Device Identifier00733132605224
UDI-Public00733132605224
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2021
Device Catalogue NumberBCL2645
Device Lot Number18292403
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient Weight65